RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 743–746 (Mi de2733)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the question of the asymptotic properties of the renewal equation

V. A. Derbenev

Kuban State University

Full text: PDF file (284 kB)

Bibliographic databases:
UDC: 517.948.3
Received: 10.07.1974

Citation: V. A. Derbenev, “On the question of the asymptotic properties of the renewal equation”, Differ. Uravn., 12:4 (1976), 743–746

Citation in format AMSBIB
\Bibitem{Der76}
\by V.~A.~Derbenev
\paper On the question of the asymptotic properties of the renewal equation
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 743--746
\mathnet{http://mi.mathnet.ru/de2733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410310}
\zmath{https://zbmath.org/?q=an:0334.45016}


Linking options:
  • http://mi.mathnet.ru/eng/de2733
  • http://mi.mathnet.ru/eng/de/v12/i4/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Derbenev, Z. B. Tsalyuk, “Asymptotic behavior of the resolvent of an unstable Volterra equation with kernel depending on the difference of the arguments”, Math. Notes, 62:1 (1997), 74–79  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:49
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020